MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR RP INSRT SZ 3 8MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CR RP INSRT SZ 3 8MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-30-308
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #:(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the implant arrived with the cellophane, but when we opened the box we noticed that the labels did not match the box.For this reason, the implant was not opened.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was not returned for analysis.Photo evidence provided was reviewed and found this device was associated due its labeling being found placed under (b)(4), however, the actual device is not present in the complaint evidence provided.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: product code 151630308, work order (b)(4) was manufactured on 26-nov-2019.(b)(4) parts were manufactured per specification and all raw materials met specification.Scrap: 2 parts from this lot were scrapped: scrap code a001: this concerns black spot/imbedded particle.There is no correlation between this scrap reason and the failure mode of the complaint.Reprocessing: there was no material reprocessing reports (mrr) associated with this lot.Non-conformance: there were no non-conformances associated with this lot.Device history review: manufactured on 26-nov-2019.(b)(4) parts were manufactured scrap: 2 parts scrap code a001: this concerns black spot/imbedded particle.Non-conformance: none, reprocessing: none.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with this report was not returned for analysis.Photo evidence provided was reviewed and found this device was associated due its labeling being found placed under (b)(4), however, the actual device is not present in the complaint evidence provided.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : product code 151630308, work order (b)(4) was manufactured on 26-nov-2019.(b)(4) parts were manufactured per specification and all raw materials met specification.Scrap: 2 parts from this lot were scrapped: scrap code a001: this concerns black spot/imbedded particle.There is no correlation between this scrap reason and the failure mode of the complaint.Reprocessing: there was no material reprocessing reports (mrr) associated with this lot.Non-conformance: there were no non-conformances associated with this lot.

Brand Name
ATTUNE CR RP INSRT SZ 3 8MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14218895
Report Number1818910-2022-07678
Device Sequence Number4137719
Product Code NJL
UDI-Device Identifier10603295047537
UDI-Public10603295047537
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/27/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model Number1516-30-308
Device Catalogue Number151630308
Device Lot Number9341682
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2022
Supplement Date Received by Manufacturer10/26/2022
10/31/2022
Initial Report FDA Received Date04/27/2022
Supplement Report FDA Received Date10/27/2022
11/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/26/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR RP INSRT SZ 3 8MM; ATTUNE PS RP INSRT SZ4 6MM
Patient SexUnknown